# SDR REXA2017032900436

- Difficulty date: March 29, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 CROSSBEAM IS CORRODED. REMOVED AND REPLACED WITH NEW BEAM PER SRM 51-42-06, 51-42-13 AND 51-42-21.
